MAUDE Adverse Event Report: ACUMED LLC 2.0MM X 12MM LAG SCREW; SCREW, FIXATION, BONE

ACUMED LLC 2.0MM X 12MM LAG SCREW; SCREW, FIXATION, BONE
Model Number 302-2012
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.No root cause determination can be made.
 
Event or Problem Description
It was reported: the surgeon decided to remove a 2.0mm lag screw that he had implanted moments earlier.While backing it out, the lag screw broke near the middle (seemingly right where the threads on the screw began).Because of the limited amount of space and the inability to get the entire broken screw out, the surgeon had less space to place screws to achieve his desired outcome.

Brand Name
2.0MM X 12MM LAG SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24821941
Report Number2027754-2026-00013
Device Sequence Number12268831
Product Code HWC
UDI-Device Identifier00845694008051
UDI-Public00845694008051
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K924018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number302-2012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale